# SDR FDEA202403280389

- Difficulty date: March 28, 2024
- Submitted: March 28, 2024
- Operation: Air carrier
- Aircraft: N725FD
- Make and model: Airbus A300 B4-622R
- Aircraft serial: 572
- Aircraft time: 55,092 hours, 30,717 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Control Handle
- Part number: 224TS05Y
- Part serial: 476
- Condition: Failed
- Location: Mlg
- Part time: 17,408 hours, 10,311 cycles
- Stage of operation: TO
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ON TAKEOFF FROM MEM, WITH LDG GEAR POSDET ON SYS 1,  WITH LNDGGEAR HANDLE UP, LANDING GEAR INDICATED 3  GREEN TRIANGLES, 3 RED UNLOCKED LIGHTS AND NO DOOR  LIGHTS ILLUMINATED. AFTER SWITCHING TO POSDET 2 AND  RAISING THE HANDLE, AFTER SHORT DELAY, THE GEAR  RETRACTED NORMALLY.  ABLE TO DUPLICATE FAULT, REPLACED LANDING GEAR  CONTROL MIRCOSWITCH (2GA) "LANDING GEAR HANDLE",ALL TEST PASS, OPS CHECK GOOD IAW AMM 32-31-11-04.
